# SDR REXA2016073001427

- Difficulty date: July 30, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,329 hours, 12,411 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, MODERATE BRAKE APPLICATION HAD MUSHY BRAKE POWER WHEN PUSHING THE BRAKES FURTHER , IT SUDDENLY GRABS HARD.  R & R THE OTBD AND INBD BRAKE METERING VALVE IAW AMM 32-43-06.  NR 3 HYD RESERVOIR ALSO REPLACED IAW AMM 29-12-30
